# SDR CA081212007

- Difficulty date: October 27, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Stop Pin
- Part number: 4372
- Condition: Worn
- Location: Magneto
- Part time: 764 hours
- Component: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE WEAR WAS NOTED ON IMPULSE COUPLING STOP PIN.
